# SDR CALA2013123194065

- Difficulty date: December 30, 2013
- Submitted: January 2, 2014
- Operation: Air carrier
- Aircraft: N493UA
- Make and model: Airbus A320-232
- Aircraft serial: 1821
- Aircraft time: 37,524 hours, 16,400 cycles
- Engine: Iae V2527A5
- System (JASC): 2701 · Control Column Section
- Part: Boot
- Condition: Unsecure
- Location: Cockpit
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CAPTAIN'S SIDE STICK BOOT IS MISSING SECURING STRING ELASTIC STRAP.  SECURED CAPTAIN'S SIDE STICK BOOT WITH STRING.
